Exponential stability of highly nonlinear neutral pantograph stochastic differential equations

Shen, Mingxuan and Fei, Weiyin and Mao, Xuerong and Deng, Shounian (2020) Exponential stability of highly nonlinear neutral pantograph stochastic differential equations. Asian Journal of Control, 22 (1). pp. 436-448. ISSN 1561-8625

[img]
Preview
Text (Shen-etal-AJC2018-Exponential-stability-of-highly-nonlinear-neutral-pantograph)
Shen_etal_AJC2018_Exponential_stability_of_highly_nonlinear_neutral_pantograph.pdf
Accepted Author Manuscript

Download (470kB)| Preview

    Abstract

    In this paper, we investigate the exponential stability of highly nonlinear hybrid neutral pantograph stochastic differential equations(NPSDEs). The aim of this paper is to establish exponential stability criteria for a class of hybrid NPSDEs without the linear growth condition. The methods of Lyapunov functions and M-matrix are used to study exponential stability and boundedness of the hybrid NPSDEs.